# SDR 95ZZZX3857

- Difficulty date: June 14, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Lyc AEIO540D4A5
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankshaft
- Part number: LW17676
- Condition: Cracked
- Location: Flange
- Part time: 568 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRANK MAGNETIC PARTICLE INSPECTION SHOWS FATIGUE CRACK IN RADIUS OF FLANGE/JOURNAL TRANSITION.  CRACK ALSO INDICATED JUST FORWARD OF OIL SLINGER.  AIRCRAFT HAS NO DAMAGE HISTORY.  CRACKS ARE ORIENTED TO PROPELLER BLADE POSITION.  PROPELLER (HARTZELL HCCWYK4) APPLIES HIGH GYRO FORCES TO FLANGE.  AIRCRAFT IS AN AEROBATIC TYPE.
